Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Headache, dizziness, tiredness, jumpy legs, nausea, have cold. Had diarrhea. Help

Hi, for the past 6 months I have felt generally unwell. Over the past couple of months I have felt achey like flu quite a lot of the time. I have had headaches and dizziness, random sleeping, waking in the night for a few hours. I also feel very lethargic, not tired but lethargic like everything feels like an effort.
Sometimes at night I have jumpy legs.
I have also had my fair share of diorreah and sickness bugs this winter.
I also feel nauseous most of the time.
I caught a cold a week and a half ago and it has hit me like a ton of bricks, I really have struggled to get on with things, taking a two hour nap n the day and going to sleep at 6.
Everyone else around me has caught the cold saying it was a bad one but it only lasted a couple of days in them. However, it still seems as bad as ever in me.
I constantly feel like I have flu.
I feel like something is wrong, I'm not quite right.
Can you help me? Thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you need to see a dr.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor